# SDR SWAA2019040331337

- Difficulty date: April 1, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: D11076
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT WINDOW LIGHT INOP. / FOUND JIFFY SPLICE D11076 DISCONNECTED. CONNECTED SPLICES IAW AMM & WDM.
